A 43-year-old female asked:
I have a uti & am on macrobid. on day 2 i saw blood clots in my urine. im feeling better than day 1. should i be concerned? whats causing the clots?
1 doctor answer • 2 doctors weighed in
Cardiac Electrophysiology 43 years experience
It is not: uncommon to have some bleeding associated with urinary tract infection due to bladder wall irritation from the bacteria. If the symptoms persist for 48 hours after initiating treatment you should check with your health care professional to be certain the the antibiotic is the right one for the organism growing in your bladder. There are also rarer possibilities but common things are common.
Created for people with ongoing healthcare needs but benefits everyone.
224 viewsReviewed >2 years ago
Last updated Jan 26, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.